RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 129–138 (Mi mz6916)  

This article is cited in 4 scientific papers (total in 4 papers)

An embedding theorem for a limiting exponent

O. V. Besova, V. P. Il'inb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Abstract: We consider the function space $B_{p,\theta}^l(\Omega)$ of functions $f(x)$, defined on the domain $\Omega$ of a certain class and characterized by specific differential-difference properties in $L_p(\Omega)$. We prove a theorem on the embedding $B_{p,q}^l\subset\Omega)$ in the case when $l=n/p-n/q>0$ and its generalization for vector $l$, $p$, $q$.

Full text: PDF file (534 kB)

English version:
Mathematical Notes, 1969, 6:2, 537–542

Bibliographic databases:

UDC: 517.5
Received: 11.11.1968

Citation: O. V. Besov, V. P. Il'in, “An embedding theorem for a limiting exponent”, Mat. Zametki, 6:2 (1969), 129–138; Math. Notes, 6:2 (1969), 537–542

Citation in format AMSBIB
\Bibitem{BesIli69}
\by O.~V.~Besov, V.~P.~Il'in
\paper An embedding theorem for a~limiting exponent
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 129--138
\mathnet{http://mi.mathnet.ru/mz6916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259588}
\zmath{https://zbmath.org/?q=an:0188.43903|0179.17702}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 537--542
\crossref{https://doi.org/10.1007/BF01093694}


Linking options:
  • http://mi.mathnet.ru/eng/mz6916
  • http://mi.mathnet.ru/eng/mz/v6/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Bugrov, “Imbedding theorems for classes of functions with mixed norm”, Math. USSR-Sb., 21:4 (1973), 607–618  mathnet  crossref  mathscinet  zmath
    2. V. I. Kolyada, “On embedding $H_p^{\omega_1,…,\omega_\nu}$ classes”, Math. USSR-Sb., 55:2 (1986), 351–381  mathnet  crossref  mathscinet  zmath
    3. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:304
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020